Access count of this item: 51

Files in This Item:
File Description SizeFormat 
0582-9.pdf526.91 kBAdobe PDFView/Open
Title: On Spectral Manifolds of S-decomposable Operators
Authors: 棚橋, 浩太郎  KAKEN_name
Author's alias: Tanahashi, Kotaro
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 582
Start page: 89
End page: 99
Appears in Collections:Linear Operator Theory and Its Vicinity

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.